Welcome to the:

Twenty-Ninth Tactical Fire Remote Sensing Advisory Committee (TFRSAC) Meeting

> Hosted By: NASA Applied Science Program: Vince Ambrosia USDA-Forest Service: Everett Hinkley

9-10 May 2018 NASA Ames Conference Center (NACC) NASA Ames Research Park Moffett Field, CA







Meeting Logistics



Please sign-in / check your name on the attendance sheet in back of room (on table) or being passed around;

Presentations (including video recordings of speakers) will be made available to all participants (author permitting) after the meetings. We will provide a link to the access point.

POCs: Vince Ambrosia cell: 408.666.7609 Everett Hinkley cell: 801.455.8764

Introductions: All

Name:

Organization Affiliation:

Role at Meeting: (PI Presenter, Cheerleader, etc.)

What Are You Looking Forward to This Week?





Objective / Goals of TFRSAC Meeting

OBJECTIVES

- Share on EO of wildfire by community partners; both from airborne and orbital assets; Help to increase awareness of use of data / information;
- Inform on partner affiliated programs (NASA, USFS, DIO, JFSP, DOI, Universities, Private orgs., etc.);
- Encourage Collaborations!

GOALS

- Build new relationships / knowledge;
- Be exposed to new ideas / concepts; Learn something new today and tomorrow!
- Walk away from the meeting with a sense of accomplishment and excitement for the coming year!
- Be relaxed and casual while learning!!



TFRSAC Schedule: 9 May (AM)



8:30 AM Meetir

Meeting start

Morning Session (105 Minutes) Welcome and Introductions / Logistics (15) NASA Outlook (25) National IR Program Update (20) U.S.F.S. Update (15) CalFire Update (25) USGS / WFLC Update

Ambrosia / Hinkley Ambrosia / A. Soja Tom Mellin Everett Hinkley Jana Luis Paul Steblein

10:15 AM

Break (15 min)

10:30 AM UAS Efforts (100 Minutes) DOI UAS Program Update (25) Forest Service UAS Activities (25) 2017 Long-Endurance UAS Campaign for Chevron (25) NASA UAS Traffic Management (UTM) (25)

TBD Ryan Becker Dave Yoel (virtual) Joey Rios (NASA)



TFRSAC Schedule: 9 May (PM)



1:15 PMUAS and Value of Information (120 minute)Lessons Learned From Using sUAS in Research & Edu. (25)Karen JoyceUAS Discussion (25)Open Discussion (All)Economic Value of BAER Support (25)Richard BernknopfFIREX-AQ (30)Amber SojaHawkeye Fire Detections (15)Phil Mead

3:15 PM Break (15 minutes)

3:30 PM Emerging Technology & Data Sources (90 minutes) NASA WorldWind Explorer & Wildfire Mgt Tool (30) P NEX – GOES-16 NRT Fire Detection (15) [Planet's Disaster Response Program (25) [Micro-Satellites & Small Satellites (25) [

P. Hogan / R. Kim Dr. Jun Xiong Brittany Zajic David Bernat

5:00 PM Adjourn for Day

6:30 PM Meet For Dinner – Tied House, Downtown Mtn. View



TFRSAC Schedule: 10 May (AM)



8:30 AM	Meeting start		
Morning Session (105 Minutes)			
We	ednesday Recap (10)		Ambrosia / Hinkley
	ogress of the Wildfire DLT P	roject: Improving Access	
	arge Geospatial Data for W		
	tection of Fire Burn Scars b		hort-
1	Ferm, & Multi-Year Observat	tions & Applications (20)	Christine Rains
DE	VELOP (20)		Jenna Williams
U.S	S.F.S Aviation Safety and Mo	odernization (15)	TBD
			100
10:15 AM	Brea	ak (15 min)	
10:30 AM	(100 Minutes)		
Ар	plication of R/T Tactical Intell	igence on Wildland Fires (2	25) Koerber / Zaller
Car	nadian Fires / Canada TFRSA	AC (25)	J. Johnston
	her International Partners F		Various
	ner meenhationarr areners r	(cporting	Various
			Hinkley /Triplett
11:45 AM Action Items & Wrap-Up			



TFRSAC Schedule: 10 May (PM)





2:15 PM Thermal Working Group (TWG Members)

E. Hinkley